Uniqueness of A-infinity structures and Hochschild cohomology

Roitzheim, Constanze and Whitehouse, Sarah (2011) Uniqueness of A-infinity structures and Hochschild cohomology. Algebraic & Geometric Topology, 11 (1). pp. 107-143. ISSN 1472-2739. (Full text available)

PDF - Published Version
Download (355kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.2140/agt.2011.11.107

Abstract

Working over a commutative ground ring, we establish a Hochschild cohomology criterion for uniqueness of derived A-infinity algebra structures in the sense of Sagave. We deduce a Hochschild cohomology criterion for intrinsic formality of a differential graded algebra. This generalizes a classical result of Kadeishvili for the case of a graded algebra over a field.

Item Type: Article
Uncontrolled keywords: A-infinity algebras, Hochschild cohomology
Subjects: Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology > QA612 Algebraic topology
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Constanze Roitzheim
Date Deposited: 13 Aug 2012 15:53
Last Modified: 14 Aug 2012 13:10
Resource URI: http://kar.kent.ac.uk/id/eprint/30123 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year